Title: Jacobi fields and geodesic spheres
Authors: Vanhecke, Lieven ×
Willmore, Tj #
Issue Date: 1978
Publisher: Royal soc edinburgh
Series Title: Proceedings of the royal society of edinburgh section a-mathematics vol:82 pages:233-240
ISSN: 0308-2105
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science